# SDR WRLA2007054

- Difficulty date: April 5, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N803DE
- Make and model: Doug MD-11
- Aircraft serial: 48474
- Engine: Pwa PW4460
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

LAD/IAH AIR TURNBACK DUE TO FLIGHT CABIN CREW REPORTED ELECTRICAL SMOKE AFT OF L2 DOOR LT SIDE ROW 15AV CABINET, F/A'S ISOLATED ELECTRICAL AND ALL SMOKE DISSIPATED.  RAN CHECKLIST AND RETURNED TO FNLU.  AFTER DOING A SEARCH OF THE SUSPECTED AREA OF CABIN FROM ROWS 13 FWD OF 15 AND AFT TO ROW 38 A&B, REMOVED ALL CEILING PANELS, READING LIGHTS PANELS, REMOVED VIDEO CONTROL UNIT.  RAN MUX SYSTEM TEST ALL SYSTEM TESTS PASSED.  CHECKED ALL C/B'S, NONE POPPED, COULD NOT FIND ANYTHING THAT COULD HAVE CAUSED THE ODOR.  THERE ARE NO WIRES THAT LOOKED BURNED.  TURNED ON EVERYTHING THE CREW REPORTED WAS ON WHEN THE PROBLEM HAPPENED, COULD NOT DUPLICATE THE PROBLEM ON THE GROUND.
